MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 3, SHORT NECK; HIP IMPLANT: CEMENTLESS, HA COATED STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 3, SHORT NECK; HIP IMPLANT: CEMENTLESS, HA COATED STEM
Model Number 01.12.23SN
Health Effect - Clinical Code Hip Fracture (2349)
Date of Event 01/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03 february 2020: lot 185839: (b)(4) items manufactured and released on 05-nov-2018.Expiration date: 2023-10-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medacta medicla affirs director: fracture with consequent subsidence and stem substitution in a primary cementless tha few days after initial surgery.No reason to suspect a faulty device.Visual inspection performed by medacta r&d department: implant with minimal signs of extraction on the neck, head base and stem.Ha coating fully intact.
 
Event or Problem Description
Revision surgery about 20 days after primary for stem subsidence.The reason is unknown.Fracture at lesser trochanter region detected during revision.The surgeon revised successfully the stem and the ceramic ball head.

Brand Name
STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 3, SHORT NECK
Common Device Name
HIP IMPLANT: CEMENTLESS, HA COATED STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9738044
Report Number3005180920-2020-00076
Device Sequence Number1815258
Product Code JDI
UDI-Device Identifier07630030802638
UDI-Public07630030802638
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/23/2023
Device Model Number01.12.23SN
Device Catalogue Number01.12.23SN
Device Lot Number185839
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2020
Initial Report FDA Received Date02/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight103